The Yang-Baxter and pentagon equation
Compositio Mathematica, Tome 91 (1994) no. 2, pp. 201-221
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__91_2_201_0,
author = {Van Daele, A. and Van Keer, S.},
title = {The {Yang-Baxter} and pentagon equation},
journal = {Compositio Mathematica},
pages = {201--221},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {91},
number = {2},
mrnumber = {1273649},
zbl = {0811.17014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__91_2_201_0/}
}
Van Daele, A.; Van Keer, S. The Yang-Baxter and pentagon equation. Compositio Mathematica, Tome 91 (1994) no. 2, pp. 201-221. http://geodesic.mathdoc.fr/item/CM_1994__91_2_201_0/
